Alert archive / New Mexico / High Wind Watches in 2016

High Wind Watch 2, NWS El Paso, TX

March 11, 2016Otero County, New Mexico; El Paso County, Texas

NWS El Paso, TX issued this high wind watch at Mar 11, 2016, 3:56 AM MST for Otero County, New Mexico; El Paso County, Texas. It took effect at Mar 12, 2016, 12:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 11, 2016, 3:56 AM MST (10:56 UTC)
In effect from
Mar 12, 2016, 12:00 PM MST
Expired
Mar 11, 2016, 3:35 PM MST
In force
Issued by
NWS El Paso, TX

Counties Otero County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 76 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 10.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2016-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2016-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3716 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

250 
WWUS74 KEPZ 111056
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
356 AM MST FRI MAR 11 2016

...STRONG WINDS TO AFFECT THE AREA SATURDAY...

.A FAST MOVING UPPER LEVEL LOW WILL MOVE ACROSS NORTHERN NEW
MEXICO ON SATURDAY. THE PROXIMITY OF THIS LOW WILL BRING STRONGER
WINDS ALOFT. WITH DEEP MIXING EXPECTED IN THE AFTERNOON AND A
TIGHTENING SURFACE PRESSURE GRADIENT...STRONG WEST WILL DEVELOP BY
EARLY SATURDAY AFTERNOON. WIND GUSTS OF 45 TO 55 MPH WILL BE
COMMON ACROSS MUCH OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS. BUT
AREAS EAST OF THE ORGAN AND FRANKLIN MOUNTAINS AND EXPOSED HIGHER
ELEVATIONS IN THE SACRAMENTO MOUNTAINS WILL SEE GUSTS TO AROUND 60
MPH. THE WINDS WILL PEAK IN THE LATE AFTERNOON...BUT GUSTS TO
AROUND 50 MPH WILL PERSIST INTO THE EVENING HOURS AS WINDS SHIFT
TO THE NORTHWEST. AREAS OF BLOWING DUST ARE ALSO LIKELY TO DEVELOP
ACROSS MUCH OF THE AREA...REDUCING VISIBILITIES DOWN TO AROUND 1
MILE AT TIMES.

NMZ413>416-TXZ419-112300-
/O.NEW.KEPZ.HW.A.0002.160312T1900Z-160313T0700Z/
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO
356 AM MST FRI MAR 11 2016

...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING. 

* TIMING...SATURDAY FROM NOON MST THROUGH MIDNIGHT SATURDAY NIGHT.

* WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST WILL ALSO
  LOWER THE VISIBILITY TO LESS AROUND A MILE AT TIMES. LOOSE
  OBJECTS MAY BE BLOWN AROUND AND SMALLER TREES OR BRANCHES MAY
  BE BLOWN DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

HARDIMAN
2 follow-up statements
172 
WWUS74 KEPZ 111103 AAA
NPWEPZ

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
403 AM MST FRI MAR 11 2016

...STRONG WINDS TO AFFECT THE AREA SATURDAY...

.A FAST MOVING UPPER LEVEL LOW WILL MOVE ACROSS NORTHERN NEW
MEXICO ON SATURDAY. THE PROXIMITY OF THIS LOW WILL BRING STRONGER
WINDS ALOFT. WITH DEEP MIXING EXPECTED IN THE AFTERNOON AND A
TIGHTENING SURFACE PRESSURE GRADIENT...STRONG WEST WILL DEVELOP
BY EARLY SATURDAY AFTERNOON. WIND GUSTS OF 45 TO 55 MPH WILL BE
COMMON ACROSS MUCH OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS. BUT
AREAS EAST OF THE ORGAN AND FRANKLIN MOUNTAINS AND EXPOSED HIGHER
ELEVATIONS IN THE SACRAMENTO MOUNTAINS WILL SEE GUSTS TO AROUND
60 MPH. THE WINDS WILL PEAK IN THE LATE AFTERNOON...BUT GUSTS TO
AROUND 50 MPH WILL PERSIST INTO THE EVENING HOURS AS WINDS SHIFT
TO THE NORTHWEST. AREAS OF BLOWING DUST ARE ALSO LIKELY TO
DEVELOP ACROSS MUCH OF THE AREA...REDUCING VISIBILITIES DOWN TO
AROUND 1 MILE AT TIMES.

NMZ413>416-TXZ419-112300-
/O.CON.KEPZ.HW.A.0002.160312T1900Z-160313T0700Z/
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO
403 AM MST FRI MAR 11 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

* TIMING...SATURDAY FROM NOON MST THROUGH MIDNIGHT SATURDAY 
  NIGHT.

* WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST WILL ALSO
  LOWER THE VISIBILITY TO AROUND A MILE AT TIMES. LOOSE OBJECTS
  MAY BE BLOWN AROUND AND SMALLER TREES OR BRANCHES MAY BE BLOWN
  DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

HARDIMAN
860 
WWUS74 KEPZ 112235
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
335 PM MST FRI MAR 11 2016

...STRONG WINDS TO AFFECT THE AREA SATURDAY...

.A FAST MOVING UPPER LEVEL LOW WILL MOVE ACROSS NORTHERN NEW
MEXICO ON SATURDAY. THE PROXIMITY OF THIS LOW WILL BRING STRONGER
WINDS ALOFT...WHICH WILL MIX DOWN TO THE SURFACE WITH THE
AFTERNOON HEATING. COMBINED WITH A TIGHTENING SURFACE PRESSURE
GRADIENT...STRONG WEST WINDS WILL DEVELOP BY EARLY SATURDAY
AFTERNOON. WIND GUSTS OF 45 MPH WILL BE COMMON ACROSS MUCH OF
SOUTHERN NEW MEXICO AND FAR WEST TEXAS. BUT AREAS EAST OF THE
ORGAN AND FRANKLIN MOUNTAINS AND EXPOSED HIGHER ELEVATIONS IN THE
SACRAMENTO MOUNTAINS WILL SEE GUSTS TO AROUND 60 MPH. THE WINDS
WILL PEAK IN THE LATE AFTERNOON...BUT GUSTS TO AROUND 50 MPH WILL
PERSIST INTO THE EVENING HOURS AS WINDS SHIFT TO THE NORTHWEST.
AREAS OF BLOWING DUST ARE ALSO LIKELY TO DEVELOP ACROSS MUCH OF
THE AREA...REDUCING VISIBILITIES DOWN TO AROUND 1 MILE AT TIMES.

NMZ413>416-TXZ419-121300-
/O.UPG.KEPZ.HW.A.0002.160312T1900Z-160313T0700Z/
/O.NEW.KEPZ.HW.W.0002.160312T1900Z-160313T0700Z/
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO
335 PM MST FRI MAR 11 2016

...HIGH WIND WARNING IN EFFECT FROM NOON SATURDAY TO MIDNIGHT MST
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON
SATURDAY TO MIDNIGHT MST SATURDAY NIGHT. THE HIGH WIND WATCH IS
NO LONGER IN EFFECT. 

* TIMING...SATURDAY FROM NOON MST THROUGH MIDNIGHT SATURDAY 
  NIGHT. 

* WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST WILL ALSO 
  LOWER THE VISIBILITY TO AROUND A MILE AT TIMES. LOOSE OBJECTS 
  MAY BE BLOWN AROUND AND SMALLER TREES OR BRANCHES MAY BE BLOWN 
  DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ402>412-417-TXZ418-420>424-121300-
/O.NEW.KEPZ.WI.Y.0007.160312T1900Z-160313T0200Z/
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-OTERO MESA-WESTERN EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...
HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...
ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...CROW FLATS...
DOWNTOWN...WEST EL PASO...UPPER VALLEY...HUECO TANKS...
LOMA LINDA...DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...
FABENS...TORNILLO...FORT HANCOCK
335 PM MST FRI MAR 11 2016

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM MST
SATURDAY. 

* TIMING...SATURDAY FROM EARLY AFTERNOON MST THROUGH MID EVENING
  SATURDAY.

* WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST WILL ALSO 
  LOWER THE VISIBILITY TO AROUND A MILE AT TIMES. LOOSE OBJECTS 
  MAY BE BLOWN AROUND AND SMALLER TREES OR BRANCHES MAY BE BLOWN 
  DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HEFNER

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this high wind watch went out at Mar 10, 2:19 PM MST, 13 hours 37 minutes earlier.

Area forecast discussion, Mar 10, 2:19 PM MST, 13 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
219 PM MST THU MAR 10 2016

.SYNOPSIS...
HIGH PRESSURE ALOFT WILL MAINTAIN SUNNY AND MILD CONDITIONS FOR
THE AREA THROUGH FRIDAY. A FAST MOVING STORM SYSTEM WILL PASS JUST
TO OUR NORTH SATURDAY AND BRING WINDY CONDITIONS TO THE AREA ALONG
WITH A SLIGHT CHANCE FOR RAIN SHOWERS ACROSS THE HIGHER TERRAIN OF
THE GILA AND SACRAMENTO MOUNTAINS. DRY WEATHER WILL FOLLOW FOR THE
REST OF THE WEEKEND AND MOST OF NEXT WEEK ALONG WITH WARMER THAN
NORMAL TEMPERATURES AND BREEZY AFTERNOONS.

&&

.DISCUSSION...
WATER VAPOR AND SATELLITE IMAGERY CONTINUE TO SHOW AN IMPRESSIVE
LOOKING CLOSED UPPER LOW SPINNING AWAY WELL TO OUR SOUTH AND EAST
OVER MEXICO. THE FLOW AROUND THIS SYSTEM HAS MANAGED TO DRAW UP
COPIOUS AMOUNTS OF MOISTURE...HOWEVER IT HAS NOT HAD ANY SUCCESS
MAKING IT THIS FAR WEST. WE CAN THANK AN UPPER RIDGE FOR THIS AS
WELL AS THE WARMER THAN NORMAL TEMPS THAT HAVE RETURNED TO THE
AREA. THIS RIDGE WILL REMAIN OVERHEAD THROUGH FRIDAY RESULTING IN
SUNNY AND MILD CONDITIONS FOR YET ANOTHER DAY.

MEANWHILE THE OPERATIONAL RUNS OF THE GFS AND THE ECMWF HAVE
STARTED TO COME INTO MUCH BETTER AGREEMENT ON THE EVOLUTION OF OUR
WEATHER FOR THE WEEKEND. IN GENERAL THE OLD UPPER LOW OVER MEXICO
WILL BEGIN TO LIFT NORTH THROUGH CENTRAL TEXAS FRIDAY AFTERNOON AS
ANOTHER CLOSED LOW TAKES SHAPE OVER COASTAL CALIFORNIA. THE
CALIFORNIA CLOSED LOW IS NOW PROGGED TO RACE EASTWARD AND CROSS
THE NORTHERN HALF OF NEW MEXICO DURING THE DAY SATURDAY. MEANWHILE
THE NAM IS STILL TRYING TO TAKE IT FURTHER SOUTH THAN THE
AFOREMENTIONED MODELS. AFTER LOOKING AT ENSEMBLE MEMBER
SPREADS...IT SEEMS AS IF THE MORE NORTHERN ROUTE WILL BE THE MORE
LIKELY SCENARIO. AS SUCH PRECIP CHANCES WILL NOT BE ALL THAT
GREAT. I HAVE LEFT A FEW LIGHT SHOWERS IN PLACE SATURDAY AFTERNOON
AND EVENING OVER THE HIGHER TERRAIN OF THE GILA AND SACRAMENTOS
WHILE KEEPING ALL OTHER LOCATIONS DRY.

HOWEVER THIS FORECAST PATH WILL BE CONDUCIVE TO A RATHER DECENT
WIND EVENT FOR THE AREA SATURDAY AFTERNOON. LEE SURFACE
CYCLOGENESIS OVER SOUTHEASTERN COLORADO WILL HELP TO CREATE A
STRONG SURFACE PRESSURE GRADIENT FOR THE AREA SATURDAY. AT THE
SAME TIME MOST AREAS WILL BE ABLE TO MIX TO AROUND 8000 FEET OR
MORE WHICH WILL HELP INCREASE THE GUST POTENTIAL DURING THE HEAT
OF THE AFTERNOON. RIGHT NOW IT LOOKS LIKE WINDS WILL STAY ON THE
HIGH SIDE OF WIND ADVISORY CRITERIA. HOWEVER SOME EAST SLOPE
LOCATIONS MAY SEE WINDS A BIT HIGHER THAN THAT AT TIMES. ANOTHER
CONCERN WILL BE BLOWING DUST AND REDUCED VISIBILITY. IT IS STILL
UNCLEAR AS TO JUST HOW MUCH DUST WILL BE LIFTED WITH THIS
SCENARIO...BUT LOCAL REDUCTIONS IN VISIBILITY COULD BE AN ISSUE.
IN ADDITION LOW RH VALUES WILL LEAD TO INCREASED FIRE DANGER
ACROSS THE LOWLANDS SATURDAY AFTERNOON.

BY SUNDAY THE REGION WILL FALL BACK INTO A MORE ZONAL FLOW
PATTERN. THE EXTENDED PERIOD LOOKS MILD AND DRY. HOWEVER
OCCASIONAL EMBEDDED DISTURBANCES LOOK TO BRING A FEW WINDY
AFTERNOONS TO THE REGION AGAIN NEXT WEEK. THIS IS MOST CERTAINLY
LOOKING MORE AND MORE LIKE A SPRING TIME PATTERN FOR AT LEAST A
FEW DAYS.

&&

.AVIATION...VALID 11/00Z-12/00Z...
A QUIET WEATHER REGION BETWEEN DEPARTING AND APPROACHING WEATHER
SYSTEMS WILL MOVE OVER THE AREA THROUGH FRIDAY. VFR CONDITIONS
WITH MOSTLY CLEAR SKIES ARE EXPECTED AT ALL TAF SITES THROUGH THE
VALID PERIOD. WINDS WILL BE MAINLY FROM THE EAST AND WILL DIMINISH
TO 5 TO 10 KNOTS AFT 03Z AND PERSIST INTO FRIDAY.

&&

.FIRE WEATHER...
THE REGION WILL BE UNDER A SMALL RIDGE OF HIGH PRESSURE THROUGH
FRIDAY.  WEATHER CONDITIONS WILL BE GENERALLY DRY AND MILD DURING
THAT TIME. A FAST MOVING UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS
NEW MEXICO ON SATURDAY. THE SYSTEM WILL BRING LIGHT SHOWERS TO THE
HIGHER MOUNTAINS AND STRONG WINDS AND BLOWING DUST TO THE LOWLANDS
BY SATURDAY AFTERNOON.  MINIMUM HUMIDITY VALUES WILL BE SLIGHTLY
BELOW CRITICAL THRESHOLDS IN THE LOWLANDS...ESPECIALLY FOR THE RIO
GRANDE VALLEY AND EASTWARD. THAT COMBINED WITH THE STRONG WINDS WILL
RESULT IN RED FLAG FIRE DANGER CONDITIONS BEING FOR MUCH OF THE
LOWLANDS FOR SATURDAY AFTERNOON AND EARLY EVENING.  WINDS WILL
DIMINISH BELOW CRITICAL THRESHOLDS ON SUNDAY...BUT WILL STILL BE
BREEZY IN THE AFTERNOON AS A RESULT OF A STEADY WESTERLY FLOW
PATTERN. THE DRY WESTERLY FLOW WILL MAINTAIN BREEZY TO WINDY
CONDITIONS MONDAY AND TUESDAY. WIND SPEEDS SHOULD REMAIN JUST BELOW
CRITICAL VALUES...BUT THEY WILL BE CLOSE. LIGHTER WINDS ARE EXPECTED
LATER NEXT WEEK WITH DRY CONDITIONS PERSISTING.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 42  74  48  75 /   0   0   0   0
SIERRA BLANCA           38  69  41  75 /   0   0   0   0
LAS CRUCES              36  73  42  70 /   0   0   0   0
ALAMOGORDO              39  72  44  73 /   0   0   0   0
CLOUDCROFT              28  52  33  48 /   0   0   0  20
TRUTH OR CONSEQUENCES   41  72  44  69 /   0   0   0   0
SILVER CITY             39  68  39  58 /   0   0   0   0
DEMING                  33  74  41  68 /   0   0   0   0
LORDSBURG               34  74  39  64 /   0   0   0   0
WEST EL PASO METRO      47  74  50  75 /   0   0   0   0
DELL CITY               32  71  38  75 /   0   0   0   0
FORT HANCOCK            39  73  42  78 /   0   0   0   0
LOMA LINDA              42  70  46  71 /   0   0   0   0
FABENS                  38  73  42  77 /   0   0   0   0
SANTA TERESA            41  73  44  73 /   0   0   0   0
WHITE SANDS HQ          44  73  48  71 /   0   0   0   0
JORNADA RANGE           28  73  35  70 /   0   0   0   0
HATCH                   33  73  42  70 /   0   0   0   0
COLUMBUS                34  75  40  72 /   0   0   0   0
OROGRANDE               45  72  49  73 /   0   0   0   0
MAYHILL                 33  60  39  60 /   0   0   0  10
MESCALERO               30  62  35  59 /   0   0   0  10
TIMBERON                35  61  39  58 /   0   0   0  10
WINSTON                 27  68  34  60 /   0   0   0  10
HILLSBORO               36  72  41  65 /   0   0   0   0
SPACEPORT               39  72  43  69 /   0   0   0   0
LAKE ROBERTS            23  69  28  57 /   0   0   0  10
HURLEY                  33  69  37  59 /   0   0   0   0
CLIFF                   26  73  31  62 /   0   0   0  10
MULE CREEK              23  73  28  59 /   0   0   0  10
FAYWOOD                 35  70  39  62 /   0   0   0   0
ANIMAS                  36  76  40  68 /   0   0   0   0
HACHITA                 32  75  38  69 /   0   0   0   0
ANTELOPE WELLS          35  74  41  68 /   0   0   0   0
CLOVERDALE              36  74  39  65 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     EVENING FOR NMZ111-112.

TX...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     EVENING FOR TXZ055-056.

&&

LANEY/LUNDEEN
Hazardous weather outlook, Mar 10, 6:43 AM MST, 21 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
643 AM MST THU MAR 10 2016

NMZ401-403>414-416-417-TXZ418>424-111300-
UPPER GILA RIVER VALLEY-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
643 AM MST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS WILL AFFECT THE REGION ON SATURDAY, WITH BLOWING
DUST POSSIBLE IN THE LOWLAND DESERTS. WIND GUSTS AROUND 50 MPH
WILL BE COMMON SATURDAY AFTERNOON, WITH LOCALIZED GUSTS TO 60 MPH,
ESPECIALLY ALONG EAST SLOPE LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NMZ402-415-111300-
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
643 AM MST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS WILL AFFECT THE REGION ON SATURDAY, WITH GUSTS
GENERALLY RANGING FROM 45 TO 55 MPH. SOME HIGHER GUSTS WILL BE
POSSIBLE ALONG EXPOSED RIDGELINES AND EAST SLOPE LOCATIONS.
SCATTERED LIGHT RAIN AND SNOW SHOWERS WILL ALSO BE POSSIBLE IN
THE GILA REGION AND SACRAMENTO MOUNTAINS. SNOW LEVELS WILL START
OUT AROUND 6000 FEET SATURDAY MORNING, RISING ABOVE 9000 FEET IN
THE AFTERNOON. A LIGHT SLUSHY COATING OF SNOW WILL BE POSSIBLE IN
A FEW AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HARDIMAN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 7:34 AM MSTRed Flag WarningEPZDoña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more36 hr
Mar 11, 3:35 PM MSTHigh Wind WarningEPZOtero32 hr
Mar 11, 3:35 PM MSTWind AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra27 hr

Nearby

High Wind Watches in New Mexico, 2016High Wind Watches in Texas, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.